Follow
Share

Husband got terrible rash from lasix is in hospital. He has heart failure. Hopefully, he won't need fluid drawn off in next few years. But when he gets worse. I'm thinking about then.

This question has been closed for answers. Ask a New Question.
He had badly leaking heart valve. Took over a week before they could operate. They picked lasix as the cause of rash through elimination. Said that is probably what caused the rash.
Helpful Answer (0)
Report

another correction: "So much has happened...."
Helpful Answer (0)
Report

Barb, Bumex is another diuretic, about 40x stronger than Lasix, according to a family medical professional. It's been used for CHF post surgery when the OR staff overinfused, and for another instance of (if I remember correctly) pleural effusion. (So many has happened in the last few months I don't correctly remember all the details w/o checking my records).

What caused this hospitalization?
Helpful Answer (0)
Report

Lasix is a diuretic. There are lots of diuretics. If the rash appeared after fluids were drawn off, ask what products were used during the procedure including the likely culprit : the contrast fluid.
Helpful Answer (0)
Report

Not familiar with that medication. It would be best to ask your husband's doctor what he/she would recommend.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.